Vol. 6, No. 1, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Quiver Grassmannians and degenerate flag varieties

Giovanni Cerulli Irelli, Evgeny Feigin and Markus Reineke

Vol. 6 (2012), No. 1, 165–194
Abstract

Quiver Grassmannians are varieties parametrizing subrepresentations of a quiver representation. It is observed that certain quiver Grassmannians for type A quivers are isomorphic to the degenerate flag varieties investigated earlier by Feigin. This leads to the consideration of a class of Grassmannians of subrepresentations of the direct sum of a projective and an injective representation of a Dynkin quiver. It is proved that these are (typically singular) irreducible normal local complete intersection varieties, which admit a group action with finitely many orbits and a cellular decomposition. For type A quivers, explicit formulas for the Euler characteristic (the median Genocchi numbers) and the Poincaré polynomials are derived.

Keywords
flag variety, quiver grassmannian, degeneration
Mathematical Subject Classification 2010
Primary: 14M15
Secondary: 16G20
Milestones
Received: 16 June 2011
Revised: 18 July 2011
Accepted: 14 August 2011
Published: 15 June 2012
Authors
Giovanni Cerulli Irelli
Sapienza – Università di Roma
Piazzale Aldo Moro 5
00185 Rome
Italy
Evgeny Feigin
Department of Mathematics
National Research University Higher School of Economics
Vavilova str. 7
Moscow
117312
Russia
Markus Reineke
Fachbereich C - Mathematik
Bergische Universität Wuppertal, D-
42097 Wuppertal
Germany